Journal of Uncertain Systems, Volume (8), No (1), Year (2014-2) , Pages (66-77)

Title : ( Ranking Fuzzy Random Variables Based on New Fuzzy Stochastic Orders )

Authors: reza zarei , Mohammad Amini , Abdolhamid Rezaei Roknabady ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

The stochastic ordering of random variables is extended to the cases where the available data are imprecise quantities, rather than crisp. To do this, using some elements of fuzzy set theory, we suggest the fuzzy reversed hazard rate and fuzzy mean inactivity time functions and apply them to construct some new fuzzy stochastic orders for ranking fuzzy random variables. In addition, we study the relations between the proposed fuzzy stochastic orders.

Keywords

, Fuzzy random variable, Likelihood ratio, Mean inactivity time, Reversed hazard rate, Stochastic order
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1035394,
author = {Zarei, Reza and Amini, Mohammad and Rezaei Roknabady, Abdolhamid},
title = {Ranking Fuzzy Random Variables Based on New Fuzzy Stochastic Orders},
journal = {Journal of Uncertain Systems},
year = {2014},
volume = {8},
number = {1},
month = {February},
issn = {1752-8909},
pages = {66--77},
numpages = {11},
keywords = {Fuzzy random variable; Likelihood ratio; Mean inactivity time; Reversed hazard rate; Stochastic order},
}

[Download]

%0 Journal Article
%T Ranking Fuzzy Random Variables Based on New Fuzzy Stochastic Orders
%A Zarei, Reza
%A Amini, Mohammad
%A Rezaei Roknabady, Abdolhamid
%J Journal of Uncertain Systems
%@ 1752-8909
%D 2014

[Download]